Translator Disclaimer
October 2020 Minimal Disc Diagrams of 5 / 9 -Simplicial Complexes
Ioana-Claudia Lazăr
Michigan Math. J. 69(4): 793-829 (October 2020). DOI: 10.1307/mmj/1585706557

Abstract

We introduce and study a local combinatorial condition, called the 5 / 9 -condition, on a simplicial complex, implying Gromov hyperbolicity of its universal cover. We hereby give an application of another combinatorial condition, called 8 -location, introduced by Damian Osajda. Along the way we prove the minimal filling diagrams lemma for 5 / 9 -complexes.

Citation

Download Citation

Ioana-Claudia Lazăr. "Minimal Disc Diagrams of 5 / 9 -Simplicial Complexes." Michigan Math. J. 69 (4) 793 - 829, October 2020. https://doi.org/10.1307/mmj/1585706557

Information

Received: 8 October 2018; Revised: 28 September 2019; Published: October 2020
First available in Project Euclid: 1 April 2020

MathSciNet: MR4168787
Digital Object Identifier: 10.1307/mmj/1585706557

Subjects:
Primary: 05C75, 05C99

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 4 • October 2020
Back to Top